# SDR AALA20090708TUL23

- Difficulty date: June 14, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER AFT CORNER PAN STATION 1079 LEFT.  TRIMMED AND INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
